# SDR VNAA0603001

- Difficulty date: March 4, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 4,836 hours, 4,820 cycles
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 4147T70P02
- Part serial: WYGA6263
- Condition: Fluctuates
- Location: Rt Engine
- Part time: 4,836 hours, 4,820 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF CAE FROM 10,000 FT TO FL 210 THE RIGHT ENGINE N1, N2, AND FUEL FLOW WERE FLUCTUATING RAPIDLY .8 - 1 PERCENT.  THE FLIGHT DIVERTED TO CLT AND LANDED WITHOUT INCIDENT.  THE CREW REPORTED THE FLUCTUATION CEASED WHEN THE THROTTLES WERE RETARDED FOR LANDING.  MAINTENANCE REMOVED AND REPLACED THE RT ENGINE FUEL CONTROL.  ALL OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
